Directly to content
  1. Publishing |
  2. Search |
  3. Browse |
  4. Recent items rss |
  5. Open Access |
  6. Jur. Issues |
  7. DeutschClear Cookie - decide language by browser settings

Symmetry of weighted L1-algebras and the GRS-condition

Fendler, Gero ; Gröchenig, Karlheinz ; Leinert, Michael

In: Bulletin of the London Mathematical Society, 38 (2006), pp. 625-635. ISSN 0024-6093 (Druck-Ausg.), 1469-2120 (Online-Ausg.)

[img]
Preview
PDF, English - main document
Download (9MB) | Terms of use

Official URL: https://doi.org/10.1112/S0024609306018777
Citation of documents: Please do not cite the URL that is displayed in your browser location input, instead use the DOI, URN or the persistent URL below, as we can guarantee their long-time accessibility.
Item Type: Article
Journal or Publication Title: Bulletin of the London Mathematical Society
Volume: 38
Publisher: Cambridge Univ. Press
Place of Publication: Cambridge
Date Deposited: 04 Dec 2020 12:11
Date: 2006
ISSN: 0024-6093 (Druck-Ausg.), 1469-2120 (Online-Ausg.)
Page Range: pp. 625-635
Faculties / Institutes: The Faculty of Mathematics and Computer Science > Department of Applied Mathematics
Subjects: 510 Mathematics
Schriftenreihe ID: Schriften von Michael Leinert
About | FAQ | Contact | Imprint |
OA-LogoDINI certificate 2013Logo der Open-Archives-Initiative